# SDR YENA2025070800707

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE H1 AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTIONS ARE 6 AND 12 OCLOCK, CRACK D EPTH IS 0.115 INCH APPROX, AT FWD GALLEY AREA (2 EA); REF AEROMAN NR 2025-315768 WO 2025 177/1 REMOVED AND REPLACED INTERCOSTAL AT LEVEL DOOR STOP FITTING #7 ON FR16 LH THIS REPAIR IS CATEGORY A AND SUBSEQUENT INSPECTION IS NOT REQUIRED IAW A320 SRM 53-11-12-300-010 AND A320 SRM51-72-11-911-001.
